Parents like you share information and concerns on issues that affect your family. Our easy-to-use features are updated regularly to provide information and resources you need to meet the challenges facing today's families.
How serious is it and what is the risk of such an overdose?
I can't say for all antidepressants, but I used to take zoloft. If someone asks me - can you overdose on zoloft, I say YES. Serotonin syndrome, a consequence of taking Zoloft, in which high levels of the substance accumulate in the brain, is potentially life-threatening. The clinical picture is characterized by drowsiness, psychomotor agitation, diarrhea, increased sweating, and hyperreflexia. Complications may result in coma or death. The greatest likelihood of overdose occurs when taken simultaneously with incompatible medications or alcohol. Therefore, if you are taking antidepressants, exclude alcohol and do not mix it with other medications.
Overdose If a larger dose than recommended by your doctor is taken, side effects may occur or get worse. Nausea, vomiting, vision and coordination problems are common. Taking too many antidepressants at one time is life-threatening
It will be difficult for someone to be able to escape from the problem of drug addiction if the person concerned is reluctant to undergo therapy in a rehabilitation facility. Especially when someone refuses to admit that they have a problem, of course, it will make the people who care about him feel frustrated too. Friends and family often feel ashamed and feel there is nothing they can do about it; this is the time that you need family intervention. Addiction is a complex and chronic disease, but it can be reversed through certain treatments.